Articles | Volume 10, issue 3
https://doi.org/10.5194/bg-10-1693-2013
https://doi.org/10.5194/bg-10-1693-2013
Research article
 | 
13 Mar 2013
Research article |  | 13 Mar 2013

Geomorphic control on the δ15N of mountain forests

R. G. Hilton, A. Galy, A. J. West, N. Hovius, and G. G. Roberts

Viewed

Total article views: 3,612 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,810 1,643 159 3,612 123 104
  • HTML: 1,810
  • PDF: 1,643
  • XML: 159
  • Total: 3,612
  • BibTeX: 123
  • EndNote: 104
Views and downloads (calculated since 01 Feb 2013, article published on 14 Sep 2012)
Cumulative views and downloads (calculated since 01 Feb 2013, article published on 14 Sep 2012)

Cited

Saved (final revised paper)

Latest update: 15 Jun 2024
Download
Altmetrics
Final-revised paper
Preprint